Doctor insights on:
Depends on cause: Candidiasis usually does not occur in normal individuals and may be a signal of immune deficiency. It also depends on where the candida infection is in the body. There different implication for candida in the vagina vs. Esophagus. Treatment will depend on the underlying disorder and location. ...Read moreSee 1 more doctor answer
I have white,odorless discharge that looks like toilet paper,accompanied with itching.I just treated candidiasis.Could it be a reccurence?
Hi, my girlfriend is asking me to see a doctor because she was recently treated to candidiasis and she thinks I should do some sort of test too. Is that really necessary? I have taken blood and urine tests and other doctors said that a test (I assume to u
Easier: For you both to take treatment at the same time. It is likely if she has it and you are sexually active then you have it too. All the best. ...Read more
I had esophageal candidiasis, found in endoscopy. It was treated with 3 weeks on Diflucan (fluconazole). How do I know if it is gone?
Esoph candidiasis: Generally this doesn't happen with a normal immune system and is usually found on endoscopy - have the symptoms that you were having resolved? Generally 2-3 weeks of Diflucan (fluconazole) will take care of the problem. The alternative would be to repeat the endoscopy. ...Read more
Treated for c diff @ 6 weeks ago; battling systemic candidiasis. What can be done? Using prescription shampoos, diflucan, (fluconazole) nystatin, & oravig.
Detoxify you body: Systemic candida is usually associated with mercury and other heavy metal toxicity. Stop all sugar consumption and all carbohydrates as possible. See a doctor that can evaluate and treat the metal poisoning. If you have silver filling in you mouth , they will be contributory. Visit www.Acam.Org for a doctor in you area that specializes in this type of care. ...Read more
Yeast infection: Vaginal candidiasis usually presents with clumpy white vaginal discharge and extreme vaginal itching. It is also associated with painful intercourse. A vaginal yeast infection can occur with no particular reason, but does frequently show up after taking antibiotics for an unrelated infection. ...Read more